# SDR YENA201706250526

- Difficulty date: June 25, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 35,652 hours, 12,453 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AT 39,000 FT BOTH ENGINES SURGED CONTINUOUSLY UNTIL LANDING BACK AT DEPARTURE.   R & R THE  LGCIU2, TAT SENSORS 1 & 2, PHC 1 & 2 AND EIU 1.  T
